Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Tested positive Hyplori, taking PPI feel bloated and pain in abdomen. Time to get rid of hyplori?

I tested positive for H pylori and just finished a round of antibiotics last week. I am still taking PPIs to help control the acid but the gnawing feeling in my stomach is there constantly and I am aching all over. No amount of food makes me feel satisfied. I am bloated and overall miserable. How long will it take to get rid of the Hpylori and this burning feeling?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thank you for your query.

It usually takes 3-4 weeks after the H.pylori is eradicated but there may be still some degree of gastritis or hiatus hernia and you might continue to feel such symptoms. Also you need to check your gallbladder for some stones or other disorders. You shoul deat more frequently but smaller meals. And avoid fast and spicy food, alcohol. coffee and smoking. Also, dont sit or lay 2 hours after meal and sleep with elevated upper body.
Wish you good health. Regards
Answered: Fri, 7 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor